Alert archive / Kansas / Wind Advisories in 2014

Wind Advisory 24, NWS Hastings, NE

June 16, 2014Jewell County, Mitchell County, Osborne County, Kansas

NWS Hastings, NE issued this wind advisory at Jun 16, 2014, 3:36 AM CDT for Jewell County, Mitchell County, Osborne County, Kansas. It took effect at Jun 16, 2014, 11:00 AM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jun 16, 2014, 3:36 AM CDT (08:36 UTC)
In effect from
Jun 16, 2014, 11:00 AM CDT
Expired
Jun 16, 2014, 8:00 PM CDT
In force
9 hr
Issued by
NWS Hastings, NE

Counties Jewell County, KS, Mitchell County, KS, Osborne County, KS

The radar

The Grand Island radar (KUEX), 90 km from the middle of the area, began a volume at 08:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 8.6 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2014-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 16 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2014-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
16 J/kg
Mixed-layer CIN
-338 J/kg
Mixed-layer LCL
2144 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
159 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

281 
WWUS73 KGID 160836
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
336 AM CDT MON JUN 16 2014

KSZ007-018-019-161645-
/O.NEW.KGID.WI.Y.0024.140616T1600Z-140617T0100Z/
JEWELL-OSBORNE-MITCHELL-
INCLUDING THE CITIES OF...MANKATO...JEWELL...BURR OAK...OSBORNE...
DOWNS...BELOIT
336 AM CDT MON JUN 16 2014

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM CDT
THIS EVENING. 

* TIMING...SOUTH WINDS WILL INCREASE BY LATE MORNING AND REMAIN
  STRONG ALL DAY. WIND SPEEDS WILL SUBSIDE DURING THE EVENING.

* WINDS...SOUTH AT 25 TO 35 MPH WITH GUSTS OF 45 MPH.

* IMPACTS...OUTDOOR OBJECTS SHOULD BE SECURED SO THEY ARE NOT 
  BLOWN ABOUT BY THE STRONG WINDS. DRIVING MAY BE DIFFICULT AT 
  TIMES DUE TO THE STRONG WINDS AND SUDDEN GUSTS...ESPECIALLY ON 
  EAST-WEST ORIENTED ROADS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
2 follow-up statements
009 
WWUS73 KGID 161642
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
1142 AM CDT MON JUN 16 2014

KSZ007-018-019-170100-
/O.CON.KGID.WI.Y.0024.000000T0000Z-140617T0100Z/
JEWELL-OSBORNE-MITCHELL-
INCLUDING THE CITIES OF...MANKATO...JEWELL...BURR OAK...OSBORNE...
DOWNS...BELOIT
1142 AM CDT MON JUN 16 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...


* WIND...FROM THE SOUTH...SUSTAINED AT 30 TO 35 MPH WITH GUSTS OF
  40 TO 45 MPH.

* IMPACTS...DRIVING COULD BE DIFFICULT AT TIMES DUE TO SUDDEN
  GUSTS...AND UNSECURED OUTDOOR OBJECTS MAY BE BLOW AROUND BY THE
  STRONG WIND.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

BRYANT
638 
WWUS73 KGID 170056
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
756 PM CDT MON JUN 16 2014

...THE WIND ADVISORY IS BEING ALLOWED TO EXPIRE AT 8 PM CDT...

KSZ007-018-019-170200-
/O.EXP.KGID.WI.Y.0024.000000T0000Z-140617T0100Z/
JEWELL-OSBORNE-MITCHELL-
INCLUDING THE CITIES OF...MANKATO...JEWELL...BURR OAK...OSBORNE...
DOWNS...BELOIT
756 PM CDT MON JUN 16 2014

...WIND ADVISORY WILL EXPIRE AT 8 PM CDT THIS EVENING...

WHILE OCASSIONALLY GUSTY WINDS WILL CONTINUE ACROSS NORTH CENTRAL
KANSAS THROUGH THE OVERNIGHT HOURS...SUSTAINED WINDS IN EXCESS OF
30 MPH ARE NO LONGER EXPECTED.

$$

ROSSI

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this wind advisory went out at Jun 16, 12:00 AM CDT, 3 hours 36 minutes earlier.

Area forecast discussion, Jun 16, 12:00 AM CDT, 3 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
1200 AM CDT MON JUN 16 2014

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 339 PM CDT SUN JUN 15 2014

..A VERY LOW PROBABILITY OF A TSTM OR TWO LATE TONIGHT OR
TOMORROW MORNING BUT IF THEY OCCUR THE HAIL COULD BE BIG
OTHERWISE WINDY AND HOT TOMORROW...

ALOFT: LOW AMPLITUDE ZONAL FLOW WAS OVER THE CNTRL PLAINS IN THE
WAKE OF LAST NIGHTS POTENT NEGATIVE TILT TROF. THE CLOSED LOW
CURRENTLY OVER BRITISH COLUMBIA WILL DROP SSE INTO THE PACIFIC NW
TONIGHT INTO MON...SETTING UP A WRN USA TROF THRU MID-WEEK. A
SHORTWAVE RIDGE WILL RAPIDLY SWEEP ACROSS THE REGION TONIGHT...IN
ADVANCE OF A SHORTWAVE TROF THAT IS CURRENTLY EXITING NRN CA AND
MOVING INTO NV AT 19Z. THIS TROF WILL RACE NE IN TANDEM WITH THE
RIDGE AND WILL BE OVER MT/WY AND THE PANHANDLE AT DAYBREAK. IT
WILL THEN SKIRT JUST NW OF THE FCST AREA THRU THE NRN PLAINS
TOMORROW... WITH WINDS BECOMING SW ALOFT.

SURFACE: THE FRONT THAT MOVED THRU LAST NIGHT STRETCH FROM MN-IA
ACROSS THE SRN PLAINS INTO W TX. WEAK HIGH PRES WAS OVER KS. THE
HIGH WILL WEAKEN TONIGHT WITH FALLING PRES TO THE W AND A LEESIDE
TROF DEVELOPING. THE FRONT SHOULD LOSE ITS DEFINITION AS
INCREASING S FLOW FORCES HEAT/MOISTURE TO SURGE BACK N INTO THE
CNTRL PLAINS. THERE ARE SOME SUBTLE HINTS THAT WARM FRONTOGENESIS
WILL OCCUR NEAR THE NEB-SD BORDER TONIGHT. AS THE SHORTWAVE TROF
DEPARTS...A LEESIDE LOW WILL CONT OVER WY IN RESPONSE TO THE
FALLING HEIGHTS UPSTREAM.

REST OF THIS AFTERNOON: VERY COMFORTABLE AND PLEASANT WITH LOW
DEWPOINTS...LIGHT WINDS AND PLENTY OF SUNSHINE.

TONIGHT: INCREASING CLOUDS AND POSSIBLY AN ISOLATED TSTM OR TWO
AFTER MIDNIGHT...PRIMARILY N AND E OF THE TRI-CITIES.

A STRONG LLJ WILL DEVELOP TONIGHT WITH A PULSE OF WARM AIR
ADVECTION /WAA/ AS AN ELEVATED MIXED LAYER /EML/ ADVECTS NE OFF
THE ELEVATED TERRAIN TO THE W...ALONG WITH A CONCOMMITANT SURGE
IN RICH 850 MB MOISTURE /DWPTS +14 TO +15C/ UNDERNEATH. THIS WILL
RESULT IN SIGNIFICANT POTENTIAL INSTABILITY WITH MUCAPE INCREASING
TO 2000 J/KG BY 4 AM AND 3000 BY 7 AM.

AS WITH THIS PAST FRI NIGHT...THE MAIN CONCERN IS DO ELEVATED
TSTMS INITIATE AT ALL WITH SUCH STRONG INHIBITION? THE STEEPEST
ISENTROPIC LIFT WILL BE OVER NRN NEB AND SD AND THIS IS WHERE THE
LEADING EDGE OF THE INSTABILITY WILL OCCUR AFTER MIDNIGHT...WHICH
IS WHERE NOCTURNAL TSTMS TYPICALLY FORM. GIVEN THE TREMENDOUS
UNCERTAINTY... POPS WERE KEPT AT 25% OR BELOW.

EFFECTIVE SHEAR FROM 15Z/SREF IS FCST AS HIGH AS 50 KTS. THIS
MAGNITUDE OF SHEAR AND INSTABILITY WOULD SUPPORT VERY LARGE HAIL
WITH ANY STORMS THAT MIGHT FORM. FOR NOW GIVEN THAT THE THREAT IS
CONDITIONAL /ON IF STORMS FORM AT ALL/ I WILL MAINTAIN JUST 1"
HAIL IN THE HWO.

MON: COULD SEE A LEFTOVER TSTM BEFORE 10AM. OTHERWISE SUNNY OR
BECOMING SUNNY BASED ON HOW MUCH MID-LEVEL CLOUD COVER FORMS FROM
WAA. WINDY AND HOT WITH HIGHS 93-99F WITH 94-97 FOR THE TRI-
CITIES. USED 4KM NAM 2M TEMPS FOR HIGHS BUT ONLY WITH AVERAGE
CONFIDENCE. ANY MORNING CLOUDINESS N AND E OF THE TRI-CITIES COULD
MAKE IT DIFFICULT TO ATTAIN FCST HIGHS AND THIS IS A POTENTIAL
WEAKNESS IN THIS FCST.

USED A 50-50 BLEND OF THE NAM 2M DEWPOINTS AFTER 1 PM WHICH TAKES
DWPTS DOWN INTO THE 40S W OF HWY 183.

WE MAY NEED A WIND ADVISORY FOR THE SE 1/3 OF THE FCST AREA. THE
NIGHT SHIFT WILL NEED TO RE-EVALUATE THIS POTENTIAL. CURRENTLY
HAVE 2-3 HRS OF SUSTAINED WINDS OF 30 MPH OVER MITCHELL COUNTY KS.

THERE IS A SLIGHT CHANCE FOR A COUPLE TSTMS TO FORM AFTER 5 PM...
PRIMARILY E OF HWY 281 WHERE DWPTS WILL BE GREATEST. INSTABILITY
WILL BE EXTREME WITH MLCAPE EXCEEDING 4000 J/KG AND EFFECTIVE
SHEAR 40-45 KTS. THE ENVIRONMENT WILL BE MORE THAN FAVORABLE FOR
SUPERCELLS. HOWEVER...AGAIN THE THREAT IS CONDITIONAL ON IF TSTMS
DEVELOP AT ALL.

LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 339 PM CDT SUN JUN 15 2014

EXTENT OF THUNDERSTORM CHANCES MONDAY...AND THEN AGAIN WED NIGHT
INTO THURSDAY ONE CONCERN. EARLY WEEK HEAT ANOTHER ISSUE...AS IT
THE MODEL DISPARITY BY NEXT WEEKEND.

STARTING OUT AT 00Z MONDAY EVENING...THE BIG PICTURE SHOWS A
LARGE UPPER TROUGH OVER THE WEST COAST WITH A CLOSED LOW SITUATED
OVER WASHINGTON/OREGON...AND WEAK RIDGING OVER THE EAST THIRD OF
THE COUNTRY. THIS PLACES THE CENTRAL PLAINS IN SOUTHWEST FLOW AND
SEVERAL MODELS STILL SHOWING A WEAK SHORTWAVE TROUGH JUST TO OUR
EAST. MEANWHILE THE 12Z NAM AND GFS AND THE 00Z EC MODELS ALL
DIFFER A LITTLE ON THE PLACEMENT OF A SURFACE LOW AND WARM FRONT
WITH THE GFS FURTHER NORTH OVER NORTHERN SDAK WHILE THE EC HAS IT
CLOSER TO OUR CWA. THE NAM IS IN BETWEEN OVER NORTHERN NEB. THE
ULTIMATE LOCATION OF THE BOUNDARY IS IMPORTANT AS THE MORE NORTH
IT ENDS UP...THE MORE CAPPED WE WILL BE AND THIS LOWERS THE CHANCE
FOR THUNDERSTORMS.

HOT AND HUMID CONDITIONS ARE EXPECTED TO CONTINUE INTO THE DAYTIME
TUESDAY AND MAYBE EVEN WEDNESDAY AS WE CONTINUE IN THE WARM
SECTOR. NICE SOUTHWEST DOWNSLOPING SURFACE FLOW WILL ONLY HELP THE
MERCURY TO RISE. WEDNESDAY IS A BIT TRICKIER AS TEMPS WILL HINGE
ON JUST HOW FAR THE SURFACE TROUGH MAKES IT INTO OUR CWA DURING
THE DAYTIME. SEVERAL MODELS KIND OF HANG IT UP OVER THE REGION
BEFORE FINALLY PUSHING IT THROUGH THURSDAY.

IN ADDITION TO THE TEMPS...THUNDERSTORM CHANCES ALSO WILL BE
DETERMINED BY THE MOVEMENT OF THE UPPER LEVEL TROUGH AND COLD
FRONT. WITH UNCERTAINTY REGARDING THE TIMING OF THE SYSTEM...WILL
MOST LIKELY GO CLOSE TO ONGOING FORECAST WITH 30-40 POPS WED NIGHT
INTO THURSDAY. EARLY ON THE DEEP LAYER SHEAR NOT OVERLY IMPRESSIVE
OVER US BUT PRETTY GOOD JUST A BIT TO THE WEST. INSTABILITY
PARAMETERS RESPECTABLE BOTH DAYS...SO SEVERE CHANCES WILL NEED TO
BE MONITORED.

BY THE END OF THE WEEK...BIG DIFFERENCES IN THE OPERATIONAL GFS...
GEM AND EC IN REGARDS TO MOVING THE UPPER TROUGH/LOW PRESSURE
EAST. GFS WANTS TO CUT THE LOW OFF OVER NDAK BY 18Z FRI WHILE THE
EC MOVES IT EAST TOWARDS CENTRAL MN. 06Z VERSION OF THE GFS
ACTUALLY RETROGRADED THIS FEATURE TO THE WEST WHILE LATEST MODEL
RUNS DOES MOVE IT SLOWLY EAST. WITH A BLOCKING RIDGE DIRECTLY
DOWNSTREAM...NOT AN EASY FORECAST SCENARIO IN TERMS OF THE PATH IT
WILL TAKE. WILL TAKE A LOOK AT THE ENSEMBLE SOLUTIONS AND COME UP
WITH SOME KIND OF COMPROMISE.

THIS AFTERNOON: VFR WITH FEW-SCT STRATOCU EVENTUALLY DISSIPATING.
W WINDS WILL GRADUALLY BECOME SW UNDER 10 KTS. CONFIDENCE: HIGH

TONIGHT: INCREASING CLOUDS WITH VFR MID-LEVEL CIGS INVADING. THERE
IS A LOW PROBABILITY FOR A VFR SHWR/TSTM AFTER 09Z. WINDS WILL BE
LIGHT AND VARIABLE IN THE EVENING...THEN ORGANIZE FROM THE SE
10-15 KTS. LLWS WILL BECOME AN ISSUE AROUND 09Z.
CONFIDENCE: MEDIUM

MON THRU 18Z: THE THREAT FOR A SHWR/TSTM WILL END BY 13Z. LLWS
WILL END AROUND 13Z AS S WINDS INCREASE SUBSTANTIALLY AND 30-35
KTS. CONFIDENCE: MEDIUM

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT)
ISSUED AT 1153 PM CDT SUN JUN 15 2014

MAIN FOCUS FOR THE TAF PERIOD IS INCREASING CLOUDS OVERNIGHT ALONG
WITH THE POTENTIAL FOR SHOWER/THUNDERSTORM DEVELOPMENT. SOUTHERLY
LLVL FLOW WILL INCREASE DURING THE PREDAWN HOURS AND WITH A
STRENGTHENING LLVL JET...MOISTURE WILL BE DRAWN NORTHWARD. SHORT
TERM MODELS SUGGEST CLOUD COVER COULD LOWER TO MVR/IFR LEVELS AND
WILL MONITOR TRENDS AND HAVE WENT WITH SOME MVFR CIGS EARLY
MONDAY. SHOWERS AND TSTMS ARE POSSIBLE TOWARDS DAYBREAK AND HAVE
WENT WITH A VCTS. ALSO WITH THE STRENGTHENING JET...A PERIOD OF
LLVL WIND SHEAR IS POSSIBLE UNTIL WINDS MIX OUT DURING THE DAY.
THERE IS UNCERTAINTY AS TO HOW LONG PCPN MAY LINGER AND THIS WILL
NEED TO BE WATCHED. SOUTHERLY WIND GUSTS NEAR 30KTS ARE POSSIBLE
DURING THE AFTN AS GRADIENT TIGHTENS AND MIXING DEEPENS.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.

&&

SHORT TERM...HALBLAUB
LONG TERM...EWALD
AVIATION...FAY
Hazardous weather outlook, Jun 15, 3:49 PM CDT, 11 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HASTINGS NE
349 PM CDT SUN JUN 15 2014

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
162100-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
349 PM CDT SUN JUN 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

MINOR FLOODING WILL CONTINUE ALONG THE PLATTE RIVER...UPSTREAM OF
COZAD. A FLOOD WARNING REMAINS IN EFFECT FOR THIS AREA.

AN ISOLATED THUNDERSTORM OR TWO IS POSSIBLE LATE TONIGHT...
PRIMARILY ACROSS SOUTH CENTRAL NEBRASKA. THERE IS CONSIDERABLE
UNCERTAINTY REGARDING IF THUNDERSTORMS WILL DEVELOP. HOWEVER...IF
STORMS FORM...THEY COULD BE CAPABLE OF PRODUCING HAIL OF AT LEAST
THE SIZE OF QUARTERS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

MINOR FLOODING WILL CONTINUE INTO MONDAY ALONG THE PLATTE
RIVER...UPSTREAM OF COZAD. A FLOOD WARNING REMAINS IN EFFECT FOR
THIS AREA.

AN ISOLATED THUNDERSTORM OR TWO IS POSSIBLE MONDAY MORNING UNTIL
10 AM...PRIMARILY ACROSS SOUTH CENTRAL NEBRASKA. THERE IS
CONSIDERABLE UNCERTAINTY REGARDING IF THUNDERSTORMS EVEN DEVELOP.
HOWEVER...IF STORMS FORM...THEY WOULD BE CAPABLE OF PRODUCING
HAIL OF AT LEAST THE SIZE OF QUARTERS.

MONDAY AFTERNOON AND NIGHT...THERE IS A SLIGHT CHANCE OF
THUNDERSTORMS MAINLY EAST OF HIGHWAY 281. AGAIN...THERE IS
CONSIDERABLE UNCERTAINTY REGARDING THE POSSIBILITY OF
THUNDERSTORM DEVELOPMENT. HOWEVER...IF ANY STORMS DEVELOP...THEY
WILL BE CAPABLE OF PRODUCING EXTREMELY LARGE HAIL AND DAMAGING
WINDS.

ALSO DURING THE DAY MONDAY...SUSTAINED SOUTH WINDS COULD APPROACH
OR EXCEED 30 MPH...WITH GUSTS POSSIBLE AS HIGH AS 45 MPH...
PRIMARILY SOUTHEAST OF A LINE FROM HEBRON NEBRASKA TO PLAINVILLE
KANSAS.

THUNDERSTORMS ARE ALSO POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA
WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...AND THEN AGAIN SATURDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION SHOULD NOT BE NEEDED THROUGH TONIGHT.
HOWEVER...IF ANY THUNDERSTORMS FORM AFTER MIDNIGHT...PLEASE RELAY
ALL REPORTS OF HAIL TO THE NATIONAL WEATHER SERVICE IN HASTINGS.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

HALBLAUB/EWALD

Nearby

Wind Advisories in Kansas, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.